Open Access
2007 The Schur-convexity of Stolarsky and Gini means
Jozsef Sandor
Banach J. Math. Anal. 1(2): 212-215 (2007). DOI: 10.15352/bjma/1240336218


We study in a unitary way the Schur-convexity or concavity of the Stolarsky and Gini means $D_{a,b}(x,y)$ and $S_{a,b}(x,y)$, for fixed $x,y>0$, $x\ne y$.


Download Citation

Jozsef Sandor. "The Schur-convexity of Stolarsky and Gini means." Banach J. Math. Anal. 1 (2) 212 - 215, 2007.


Published: 2007
First available in Project Euclid: 21 April 2009

zbMATH: 1140.26307
MathSciNet: MR2366103
Digital Object Identifier: 10.15352/bjma/1240336218

Primary: 26D15
Secondary: 26B25 , 26D99

Keywords: convexity , Inequalities‎ , Schur-convexity , Stolarsky and Gini means

Rights: Copyright © 2007 Tusi Mathematical Research Group

Vol.1 • No. 2 • 2007
Back to Top